Research article Special Issues

Dynamics of a reaction-diffusion SIRI model with relapse and free boundary

  • Received: 27 June 2019 Accepted: 01 December 2019 Published: 10 December 2019
  • This paper is concerned with the free boundary problem for a reaction-diffusion SIRI model with relapse and bilinear incidence rate. After studying the (global) existence and uniqueness of solutions, we provide some sufficient conditions on the disease spreading-vanishing dichotomies for both cases with and without relapse.

    Citation: Qian Ding, Yunfeng Liu, Yuming Chen, Zhiming Guo. Dynamics of a reaction-diffusion SIRI model with relapse and free boundary[J]. Mathematical Biosciences and Engineering, 2020, 17(2): 1659-1676. doi: 10.3934/mbe.2020087

    Related Papers:

  • This paper is concerned with the free boundary problem for a reaction-diffusion SIRI model with relapse and bilinear incidence rate. After studying the (global) existence and uniqueness of solutions, we provide some sufficient conditions on the disease spreading-vanishing dichotomies for both cases with and without relapse.


    加载中


    [1] D. Tudor, A deterministic model for herpes infections in human and animal populations, SIAM Rev., 32 (1990), 136-139.
    [2] H. Moreira, Y. Wang, Global stability in a SIRI model, SIAM Rev., 39 (1997), 497-502.
    [3] C. Vargas-De-León, On the global stability of infectious diseases models with relapse, Abstraction Application, 9 (2013), 50-61.
    [4] P. van den Driessche, X. Zou, Modeling relapse in infectious diseases, Math. Biosci., 207 (2007), 89-103.
    [5] S. Liu, S. Wang, L. Wang, Global dynamics of delay epidemic models with nonlinear incidence rate and relapse, Nonlinear Anal. Real World Appl., 12 (2011), 119-127.
    [6] P. Georgescu, A Lyapunov functional for an SIRI model with nonlinear incidence of infection and relapse, Appl. Math. Comput., 219 (2013), 8496-8507.
    [7] Z. Lin, A free boundary problem for a predator-prey model, Nonlinearity, 20 (2007), 1883-1892.
    [8] L. Rubinstein, The Stefan Problem, American Mathematical Society, Providence, RI, 1971.
    [9] J. Crank, Free and Moving Boundary Problem, Clarendon Press, Oxford, 1984.
    [10] X. Chen, A. Friedman, A free boundary problem arising in a model of wound healing, SIAM J. Math. Anal., 32 (2000), 778-800.
    [11] L. Caffarelli, S. Salsa, A Geometric Approach to Free Boundary Problems, Grad. Stud. Math. 68, American Mathematical Society, Providence, RI, 2005.
    [12] K. Kim, Z. Lin, Q. Zhang, An SIR epidemic model with free boundary, Nonlinear Anal. Real World Appl., 14 (2013), 1992-2001.
    [13] Y. Du, Z. Lin, Spreading-vanishing dichotomy in the diffusive logistic model with a free boundary, SIAM J. Math. Anal., 42 (2010), 377-405.
    [14] O. A. Ladyženskaja, V. A. Solonnikov, N. N. Ural'0ceva, Linear and Quasi-linear Equations of Parabolic Type, American Mathematical Society, Providence, RI, 1968.
    [15] J. F. Cao, W. T. Li, J. Wang, F. Y. Yang, A free boundary problem of a diffusive SIRS model with nonlinear incidence, Z. Angew. Math. Phys., 68 (2017), 39.
    [16] R. S. Cantrell, C. Cosner, Spatial ecology via reaction-diffusion equations. Wiley Series in Mathematical and Computational Biology. John Wiley & Sons, Ltd., Chichester, 2003.
    [17] J. P. LaSalle, S. Lefschetz, Stability by Liapunov's Direct Method with Applications, Academic Press, New York, 1961.
  • Reader Comments
  • © 2020 the Author(s), licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0)
通讯作者: 陈斌, bchen63@163.com
  • 1. 

    沈阳化工大学材料科学与工程学院 沈阳 110142

  1. 本站搜索
  2. 百度学术搜索
  3. 万方数据库搜索
  4. CNKI搜索

Metrics

Article views(829) PDF downloads(334) Cited by(0)

Article outline

Other Articles By Authors

/

DownLoad:  Full-Size Img  PowerPoint
Return
Return

Catalog